# SDR FDEA201411123664

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARB01075
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE BRACKET FOR FLIGHT CONTROL PULLEYS AFT OF PYLON IS CRACKED.  REMOVED BRACKET & INSTALLED NEW BRACKET IAW SRM 51-31-01, PN ARB0107-5, MAJOR REPAIR.
